Alert archive / Georgia / Red Flag Warnings in 2009

Red Flag Warning 52, NWS Tallahassee, FL

April 20, 200926 counties in Georgia; 16 counties in Florida; 5 counties in Alabama

NWS Tallahassee, FL issued this red flag warning at Apr 20, 2009, 3:01 PM EDT for 26 counties in Georgia; 16 counties in Florida; 5 counties in Alabama. It took effect at Apr 21, 2009, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 20, 2009, 3:01 PM EDT (19:01 UTC)
In effect from
Apr 21, 2009, 12:00 PM EDT
Expired
Apr 21, 2009, 8:00 PM EDT
In force
8 hr
Issued by
NWS Tallahassee, FL
All 47 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2009-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 563 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2009-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
563 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
524 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 201901
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
301 PM EDT MON APR 20 2009

...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ TUESDAY FOR THE EASTERN FLORIDA PANHANDLE AND
BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW HUMIDITY AND
VERY HIGH DISPERIONS...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR THE EASTERN FLORIDA PANHANDLE AND BIG
BEND DUE TO POSSIBLE LONG DURATIONS OF LOW HUMIDITY AND
VERY HIGH DISPERSIONS...

.A COLD FRONT WILL EXIT THE EASTERN BIG BEND THIS EVENING ENDING
ANY THREAT FOR SHOWERS AND THUNDERSTORMS. A COOLER AIR MASS WILL
PUSH IN BEHIND THE FRONT FOR THE NEXT FEW DAYS. HUMIDITY VALUES
WILL DROP BELOW CRITICAL LEVELS FOR SIX TO SEVEN HOURS TUESDAY
AFTERNOON ACROSS THE FLORIDA ZONES...IN COMBINATION WITH VERY HIGH
DISPERSIONS. A RED FLAG WARNING HAS BEEN ISSUED FOR THIS AREA FOR
TUESDAY. SIMILAR CONDITIONS ARE EXPECTED WEDNESDAY AFTERNOON AND A
FIRE WEATHER WATCH HAS BEEN ISSUED. MARGINAL DURATIONS OF LOW
HUMIDITY ARE EXPECTED ACROSS SOUTHEAST ALABAMA AND SOUTH GEORGIA
WEDNESDAY AFTERNOON AND A FIRE WEATHER WATCH MAY BE REQUIRED LATER
TONIGHT.

FLZ007>019-026>029-034-212015-
/O.UPG.KTAE.FW.A.0048.090421T1700Z-090422T0100Z/
/O.NEW.KTAE.FW.W.0052.090421T1700Z-090422T0000Z/
/O.NEW.KTAE.FW.A.0049.090422T1700Z-090423T0000Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
301 PM EDT MON APR 20 2009 /201 PM CDT MON APR 20 2009/

...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ TUESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ TUESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN
ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY
AFTERNOON THROUGH WEDNESDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

CAMP
3 follow-up statements
000 
WWUS82 KTAE 210748
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
348 AM EDT TUE APR 21 2009

...RED FLAG WARNING IN EFFECT FROM NOON EDT /11 AM CDT/ TO 8 PM
EDT /7 PM CDT/ TUESDAY FOR THE FLORIDA BIG BEND AND EASTERN
PANHANDLE DUE TO LONG DURATIONS OF LOW HUMIDITY COMBINED WITH
20-FOOT WIND SPEEDS GREATER THAN 15 MPH AND VERY HIGH
DISPERIONS...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR THE FLORIDA BIG BEND AND EASTERN PANHANDLE 
DUE TO POSSIBLE LONG DURATIONS OF LOW HUMIDITY COMBINED WITH
VERY HIGH DISPERSIONS...

.A MUCH DRIER AIRMASS WILL DOMINATE THE REGION FOR THE NEXT FEW
DAYS. RELATIVE HUMIDITY VALUES TODAY WILL DROP BELOW 35
PERCENT...COMBINED WITH GUSTY WINDS AND VERY HIGH DISPERSIONS.
SIMILAR CONDITIONS ARE EXPECTED WEDNESDAY AFTERNOON...HOWEVER
WINDS NOT BE AS GUSTY...AND A FIRE WEATHER WATCH HAS BEEN ISSUED.
MARGINAL DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT ARE
EXPECTED ACROSS PORTIONS OF SOUTHEAST ALABAMA AND SOUTH GEORGIA
WEDNESDAY AFTERNOON...AND A FIRE WEATHER WATCH MAY BE ISSUED THIS
AFTERNOON.

FLZ007>019-026>029-034-211930-
/O.EXT.KTAE.FW.W.0052.090421T1600Z-090422T0000Z/
/O.CON.KTAE.FW.A.0049.090422T1700Z-090423T0000Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
348 AM EDT TUE APR 21 2009 /248 AM CDT TUE APR 21 2009/

...RED FLAG WARNING NOW IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY
TO 8 PM EDT /7 PM CDT/ THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

THE RED FLAG WARNING IS NOW IN EFFECT FROM NOON EDT /11 AM CDT/
TODAY TO 8 PM EDT /7 PM CDT/ THIS EVENING. A FIRE WEATHER WATCH
REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE
HUMIDITY...GUSTY WINDS AND HIGH DISPERSIONS WILL SIGNIFICANTLY 
ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

JAMSKI
000 
WWUS82 KTAE 211825
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
225 PM EDT TUE APR 21 2009

...RED FLAG WARNING CONTINUES IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
TODAY FOR THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO LONG
DURATIONS OF LOW HUMIDITY COMBINED WITH 20-FOOT WIND SPEEDS
GREATER THAN 15 MPH AND VERY HIGH DISPERSIONS...

...RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING FOR ALL OF SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH
CENTRAL GEORGIA DUR TO LOW RELATIVE HUMIDITY COMBINED WITH
SUSTAINED WINDS OF 20 MPH OR HIGHER AS WELL AS FREQUENT GUSTS OF
25 MPH OR HIGHER...

...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 10 PM
EDT /9 PM CDT/ WEDNESDAY FOR THE FLORIDA BIG BEND AND EASTERN 
PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM
EDT /7 PM CDT/ WEDNESDAY FOR ALL OF SOUTHEAST ALABAMA...SOUTHWEST 
AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE
HUMIDITY...

.A MUCH DRIER AIRMASS WILL DOMINATE THE TRI-STATE REGION FOR THE
NEXT FEW DAYS WITH RED FLAG CRITERIA OCCURRING THIS AFTERNOON AND
AGAIN ON WEDNESDAY.

FLZ007>019-026>029-034-220000-
/O.UPG.KTAE.FW.A.0049.090422T1700Z-090423T0000Z/
/O.NEW.KTAE.FW.W.0053.090422T1700Z-090423T0200Z/
/O.CON.KTAE.FW.W.0052.000000T0000Z-090422T0000Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
225 PM EDT TUE APR 21 2009 /125 PM CDT TUE APR 21 2009/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 10 PM
EDT /9 PM CDT/ WEDNESDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT 1 PM EDT /12 PM
CDT/ TO 10 PM EDT /9 PM CDT/ WEDNESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-GAZ120>131-142>148-155>161-220000-
/O.NEW.KTAE.FW.W.0053.090422T1800Z-090423T0000Z/
/O.EXA.KTAE.FW.W.0052.000000T0000Z-090422T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
225 PM EDT TUE APR 21 2009 /125 PM CDT TUE APR 21 2009/

...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM
EDT /7 PM CDT/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING. A RED FLAG WARNING HAS ALSO BEEN ISSUED FOR WEDNESDAY. 
THIS RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8
PM EDT /7 PM CDT/ WEDNESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

BARRY/DUVAL
000 
WWUS82 KTAE 220007
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
807 PM EDT TUE APR 21 2009

...RED FLAG WARNING HAS EXPIRED THIS TUESDAY EVENING FOR THE
FLORIDA BIG BEND AND EASTERN PANHANDLE AND FOR ALL OF SOUTHEAST
ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...

...RED FLAG WARNING IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 10
PM EDT /9 PM CDT/ WEDNESDAY FOR THE FLORIDA BIG BEND AND EASTERN
PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM
EDT /7 PM CDT/ WEDNESDAY FOR ALL OF SOUTHEAST ALABAMA...SOUTHWEST 
AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE
HUMIDITY...

.A VERY DRY AIRMASS WILL CONTINUE TO BE IN PLACE THROUGH WEDNESDAY
WITH RED FLAG CONDITIONS EXPECTED ACROSS THE ENTIRE TRI-STATE
REGION WEDNESDAY AFTERNOON. AFTER WEDNESDAY...INCREASING LOW
LEVEL MOISTURE WILL KEEP RELATIVE HUMIDITIES ABOVE CRITICAL LEVELS
THROUGH AT LEAST THE NEXT WEEKEND.

ALZ065>069-GAZ120>131-142>148-155>161-220730-
/O.EXP.KTAE.FW.W.0052.000000T0000Z-090422T0000Z/
/O.CON.KTAE.FW.W.0053.090422T1800Z-090423T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
807 PM EDT TUE APR 21 2009 /707 PM CDT TUE APR 21 2009/

...RED FLAG WARNING HAS EXPIRED FOR THIS TUESDAY EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
8 PM EDT /7 PM CDT/ WEDNESDAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS EVENING. A RED FLAG
WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7
PM CDT/ WEDNESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ007>019-026>029-034-220730-
/O.EXP.KTAE.FW.W.0052.000000T0000Z-090422T0000Z/
/O.CON.KTAE.FW.W.0053.090422T1700Z-090423T0200Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
807 PM EDT TUE APR 21 2009 /707 PM CDT TUE APR 21 2009/

...RED FLAG WARNING HAS EXPIRED FOR THIS TUESDAY EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/
TO 10 PM EDT /9 PM CDT/ WEDNESDAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS EVENING. A RED FLAG
WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 10 PM EDT
/9 PM CDT/ WEDNESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

BARRY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 20, 2:25 PM EDT, 36 minutes earlier.

Area forecast discussion, Apr 20, 2:25 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
225 PM EDT MON APR 20 2009

.SHORT TERM...THE COLD FRONT IS SLUGGISHLY MOVING EAST ACROSS OUR
CWA. AS OF 18Z...THE FRONT WAS ROUGHLY ON A LINE FROM JUST WEST OF
VALDOSTA SOUTHWEST TO NEAR ST MARKS. A FEW SHOWERS HAVE DEVELOPED
AHEAD OF THE BOUNDARY. THE FRONT WILL EXIT EAST OF OUR CWA THIS
EVENING WITH SKIES BECOMING CLEAR. BEHIND THE FRONT WINDS WILL
BRIEFLY VEER TO THE NORTHWEST AND THEN BACK TO THE WEST ON TUESDAY
AS A DRY COLD FRONT APPROACHES FROM THE NORTH. THE FRONT IS NOT
EXPECTED TO PUSH THROUGH THE FA BUT WE MAY SOME SOME INCREASE IN
CLOUDINESS BY TUESDAY AFTERNOON...ESPECIALLY OUR NORTHERNMOST ZONES.
SURFACE HIGH PRESSURE WILL MOVE EAST ACROSS THE GULF ON WEDNESDAY
AND WITH THE RIDGE AXIS ACROSS CENTRAL FLORIDA WINDS WILL SWING
AROUND TO BECOME ONSHORE. MINIMUM TEMPERATURES WILL BE SLIGHTLY
BELOW NORMAL WITH NEAR NORMAL MAX TEMPS.

.LONG TERM (WEDNESDAY NIGHT THROUGH MONDAY)...ERN CONUS TROUGH WILL
EXIT INTO THE ATLANTIC WATERS EARLY IN THE PERIOD...FOLLOWED BY A
AMPLIFICATION OF THE MEAN RIDGE WITH INCREASING HEIGHTS OVER THE
SERN STATES THROUGH MONDAY. SURFACE RIDGE CENTERED OFF THE SRN
ATLANTIC COAST WILL ALSO BUILD WWD ACROSS THE GULF COAST...RESULTING
IN A PREVAILING E-SE FLOW. THE UPSHOT IS A WARMING TREND IN
TEMPS...WITH DAYTIME HIGHS IN THE LOWER-MID 80S AND NIGHTTIME LOWS
IN THE 50S-LOWER 60S. THE 00Z GFS HINTS AT A WEAK MID-LEVEL
DISTURBANCE AFFECTING THE REGION ON THURSDAY...HOWEVER WILL KEEP
POPS CAPPED AT SILENT 10S WITH DEEP LAYER RIDGE IN PLACE AND LACK OF
DEEP LAYER MOISTURE.

&&

.MARINE...WINDS AND SEAS WILL ELEVATE TO CAUTIONARY LEVELS IN THE
WAKE OF THE COLD FRONT BUT SHOULD DIMINISH BELOW HEADLINE CRITERIA
AROUND OR SHORTLY AFTER MIDNIGHT. ANOTHER BRIEF INCREASE IS POSSIBLE
TUESDAY NIGHT WITH THE SECONDARY FRONT...BEFORE DIMINISHING THROUGH
THE REST OF THE WEEK AS HIGH PRESSURE BUILDS IN.

&&

.AVIATION...FRONTAL BOUNDARY MOVING ACROSS THE AREA THIS AFTERNOON
...HAVING ALREADY PASSED KABY...KDHN...AND KPFN. EXPECT VFR
CONDITIONS THROUGH THE REMAINDER OF THE FORECAST PERIOD AS WEAK HIGH
PRESSURE BUILDS ACROSS THE AREA.

&&

.FIRE WEATHER...A DRIER AIR MASS WILL MOVE INTO THE REGION TONIGHT
BEHIND THE EXITING COLD FRONT. THIS WILL YIELD CRITICAL DURATIONS OF
LOW RH ACROSS FLORIDA FOR TUESDAY AND POSSIBLY AGAIN WEDNESDAY. WILL
UPGRADE CURRENT FIRE WX WATCH TO A WARNING AND ISSUE WATCH FOR
WEDNESDAY AFTERNOON. GA/AL ZONES CURRENTLY MARGINAL FOR RED FLAG
CONDITIONS WEDNESDAY AND WILL HOLD OFF ON WATCH FOR NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  51 78 50 80 55/ 00 00 00 00 00
PANAMA CITY  56 75 57 79 62/ 00 00 00 00 00
DOTHAN       51 76 50 79 59/ 00 00 00 00 00
ALBANY       51 77 47 79 54/ 00 00 00 00 00
VALDOSTA     51 79 49 80 54/ 10 00 00 00 00
CROSS CITY   55 80 52 79 53/ 10 00 00 00 00

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING ALL ZONES TUESDAY AFTERNOON.
     FIRE WEATHER WATCH ALL ZONES WEDNESDAY AFTERNOON.
GM...NONE.

&&

BARRY/CAMP/JAMSKI
Hazardous weather outlook, Apr 20, 4:37 AM EDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
437 AM EDT MON APR 20 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-210845-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
437 AM EDT MON APR 20 2009 /337 AM CDT MON APR 20 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...NO HAZARDOUS WEATHER IS EXPECTED
AT THIS TIME.

.DAY ONE...TODAY AND TONIGHT...
A COLD FRONT PUSH EAST AND ACROSS THER FORECAST AREA THROUGH THIS
EARLY AFTERNOON. ALTHOUGH THIS FRONT ALONG WITH A PRE-FRONTAL SQUALL
HAVE WEAKENED..SCATTERED CONVECTION AND LOWER CLOUDS ARE EXPECTED
AHEAD AND ALONG THESE BOUNDARIES. A FEW STORMS MAY BE STRONG...
ESPECIALLY ACROSS THE EASTERN MOST COUNTIES OF GEORGIA AND THR BIG
BEND WHICH WILL RECEIVE HOURS OF SUNSHINE AND A CHANCE TO
DESTABILZE. IN ITS WAKE...CLOUDS AND THEN RAIN WILL END.

THERE IS A MODERATE RISK FOR RIP CURRENTS ALONG THE PANHANDLE
BEACHES TODAY...EXCEPT POSSIBLE A HIGH RISK FOR THE WALTON
COUNTY BEACHES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME. A SMALL CHANCE OF RAIN WILL BE
POSSIBLE TUESDAY LATE AFTERNOON INTO NIGHT AS A WEAK COLD FRONT
MOVES THROUGH THE AREA FROM THE NORTH. HIGH PRESSURE WILL BUILD IN
ACROSS THE AREA THROUGH THE SECOND HALF OF THE WEEK AND THE COOLER
TEMPERATURES OF THE EARLY WORK WEEK WILL RISE NEAR TO ABOVE NORMAL
TEMPERATURES BEGINNING WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER SPOTTERS ACROSS
EASTERN COUNTIES OF GEORGIA AND THER BIG BEND SHOULD MONITOR THE
WEATHER.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 5:59 PM EDTSevere Thunderstorm WarningTAELanier, Lowndes31 min
Apr 20, 6:38 PM EDTSevere Thunderstorm WarningTAEBrooks, Lowndes22 min
Apr 19, 9:32 PM EDTRiver Flood WarningTAEGadsden, Leon6 days
Apr 20, 4:49 AM EDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more10 hr
Apr 20, 3:01 PM EDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more23 hr

Nearby

Red Flag Warnings in Georgia, 2009Red Flag Warnings in Florida, 2009Red Flag Warnings in Alabama, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.